I have calf pain 24/7 in both calf's with the same pain and its worse if I am laying down or in a car or airplane and I always need to move my calf's. It's so painful and if I straighten my feet I will get an instant cramp in both calf's. I have no pain in thighs or hamstrings I have no numbness in feet everything is normal except in my calf's which contradicts every possible diagnoses . I am so tired all the time because I can't sleep and I am in so much pain and because the pain is so severe 24/7 that I am mentally exhausted I have no energy, and my memory is worsening I can't think of anything else but pain its complete misery. I have also seen every doctor I have tried restless legs , all the vitamins in the world lots of potassium water magnesium blah blah . I have nerve test I have had so many mri on my back and on each calf . I have had blood flow test I have had compartment syndrome test done physical therapy, vascular surgeon blood flow test sleep test allergy shots i have tried foot reflexology massage ect with no answers .ps i have a twin brother that has major feet problem and is in pain 24/7 as well and his calf's are sensitive to the touch like mine . I used to have it in the feet as well but I drugged and drank myself to sleep to where a boot where it keeps foot stretched all night and its the most pain i have ever been though but now it's just solely in my calf's both exact same . The dr. think I am crazy and I wish I could have them in my body for 2 min and they
would be shocked how painful it is every second of every day of my life . the thing is im trying so hard to find a solution not drugs but I may have no choice please help if you have found any solutions or if anyone has had these symptoms . pain is like constant ach and needles and cramps 24/7
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?